# SDR 2000UALA00517

- Difficulty date: August 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 41,130 hours, 4,358 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-ZONE CABIN FLOOR INTERCOSTAL UPPER CHORD HAS EXCESSIVE MATERIAL.  REMOVED AT BS 1834 - 1838.  30 PERCENT OF PARENT MAT''''L REMOVED AND LBL 41 AFTER CORROSION REMOVAL.  MAJOR REPAIR WAS ACCOMPLISHED PER SRM 53-00-52 FIG 202.
